On the super-conformal quantum mechanics in the nonlinear realizations approach


Akulov V., Cebecioglu O. , Pashnev A.

PHYSICS LETTERS B, vol.562, pp.132-140, 2003 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 562
  • Publication Date: 2003
  • Doi Number: 10.1016/s0370-2693(03)00547-1
  • Title of Journal : PHYSICS LETTERS B
  • Page Numbers: pp.132-140

Abstract

In the framework of nonlinear realizations we rederive the action of the N = 2 super-conformal quantum mechanics (SCQM). We propose also the WZNW-like construction of interaction term in the Lagrangian with the help of Cartan's Omega-forms. (C) 2003 Published by Elsevier Science B.V.